# SDR QXEA2021050400214

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,654 hours, 30,015 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Part number: P617649
- Condition: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 17000 EXPERIENCED A FLT COMPARTMENT & CABIN DUCT HOT LIGHTS WITH A CABIN PRESS LIGHT. CABIN WOULD NOT PRESSURIZE NORMALLY,(CABIN CLIMBING) RAN DUCT HOT CHECK LIST, TRIED MANUAL PRESSURIZATION TO NO EFFECT, RECYCLED FLT COMPARTMENT PACK SWITCH FROM NORMAL TO OFF TO AUTO AND SYSTEM RESTARED NORMAL PRESSURIZATION FOR REMAINDER OF FLIGHT. REMOVED FROM SERVICE. CDS SHOWS FAULTS 7111 FLT DECK OVER TEMP 1 AND 7114 FD OVR TMP 4 IN FAULT HISTORY. NO CURRENT FAULTS. C/W FIM TASK 21-60-00-810-803. OS TEST OF ECS TEMP CONTROL. TEST GOOD WITH NO FAULTS. CABIN PRESS CAUTION AND PRESSURIZATION ISSUES ARE NORMAL OPERATION WHEN FAULT 7111 FLT DECK OVR TEMP 1. THIS FAULT SHUTS DOWN THE ACM. ECS TEMP CONTROL TEST GOOD WITH NO DEFECTS FOUND. REF AMM 21-61-00-710-803. C/W FIM TASK 21-60-00-810-870 AND 873. REPLACED PACK FLOW CONTROL/SHUT OFF AND FD PACK BYPASS VALVE FILTERS. ECS OPS TEST GOOD. RETURNED TO SERVICE.
